# SDR CALA2020010600005

- Difficulty date: December 15, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 100,359 hours, 28,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 654N0244601
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-6063 FWD CARGO DOOR,AFT CORNER FRAME IS DENTED IN CENT ER. (96-19) REF. ST. ENGINEERING N/R 0079120 CHECKED LIMITS TO DENT AT FWD CARGO DOOR AFT CORNER FRAME; L=.70 ", W=.40",D=.023" OUT OF LIMITS IAW B757-200 SRM 52-30-02 AD1,DE TAIL V.REOVED AND REPLACED LOWER AFT CORNER FRAME P/N: 654N0244- 601,BATCH 0003589372, PO NO SAG1952053 IAW BOEING DRAWING 143N66 03 REF F WORK ACCOMPLISHED BY AND INSPECTED COMPLETED AND ACCEPTED BY ST ENG INSP
